Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Painful bumps on skin that ooze pus. Is that a hormonal change?

Hi Doctor, I got married in november last year and had very nice glowing skin till feb this year....but suddenly my skin has these red painful bumps popping up every now n then...especially on my right cheek just near the ears....its a lot of them and really makes me feel sick and bad...pls tell me what is the reason and what could be done to stop them..i never had pimples and have a normal skin too...hardly use any chemicals or cosmetics....Is it a hormonal change after marriage or something else??please HELP me get bak my good neat skin!!!!
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi this is dr. vijay have cbp first . so that if there is infection increase in wbc count leads to bacterial infection after you use tab.augmentin 625 1--1*6 and tab. atarax 10 mg 1--1 for 10 days
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor